# SDR SWAA032672

- Difficulty date: December 7, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 67,162 hours, 72,867 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22901151
- Part serial: 16666871
- Condition: Low
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND L2 DOOR EVACUATION SLIDE PRESSURE INDICATION LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
